# SDR RAIA201303080002

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 30,740 hours, 28,777 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT A BLEED 2 VALVE CLOSED MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO PIT.  MAINTENANCE INSPECTED AND CLEANED AND CHECKED THE SECURITY OF THE CONNECTOR ON THE VALVE.  OPS CHECK OF SYSTEM CHECKED GOOD.
